Some controllability results for linearized compressible navier−stokes system
ESAIM: Control, Optimisation and Calculus of Variations, Tome 21 (2015) no. 4, pp. 1002-1028.

In this article, we study the null controllability of linearized compressible Navier−Stokes system in one and two dimension. We first study the one-dimensional compressible Navier−Stokes system for non-barotropic fluid linearized around a constant steady state. We prove that the linearized system around (ρ¯,0,θ¯), with ρ¯>0,θ¯>0 is not null controllable by localized interior control or by boundary control. But the system is null controllable by interior controls acting everywhere in the velocity and temperature equation for regular initial condition. We also prove that the the one-dimensional compressible Navier−Stokes system for non-barotropic fluid linearized around a constant steady state (ρ¯,v¯,θ¯), with ρ¯>0,v¯>0,θ¯>0 is not null controllable by localized interior control or by boundary control for small time T. Next we consider two-dimensional compressible Navier−Stokes system for barotropic fluid linearized around a constant steady state (ρ¯,0). We prove that this system is also not null controllable by localized interior control.

DOI : 10.1051/cocv/2014056
Classification : 35Q30, 93C20, 93B05
Mots-clés : Linearized compressible Navier−Stokes System, Null controllability, localized interior control, boundary control, Gaussian Beam
Maity, Debayan 1

1 Centre for Applicable Mathematics, TIFR, Post Bag No. 6503, GKVK Post Office, 560065 Bangalore, India.
@article{COCV_2015__21_4_1002_0,
     author = {Maity, Debayan},
     title = {Some controllability results for linearized compressible navier\ensuremath{-}stokes system},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {1002--1028},
     publisher = {EDP-Sciences},
     volume = {21},
     number = {4},
     year = {2015},
     doi = {10.1051/cocv/2014056},
     mrnumber = {3395753},
     zbl = {1328.35154},
     language = {en},
     url = {https://www.numdam.org/articles/10.1051/cocv/2014056/}
}
TY  - JOUR
AU  - Maity, Debayan
TI  - Some controllability results for linearized compressible navier−stokes system
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2015
SP  - 1002
EP  - 1028
VL  - 21
IS  - 4
PB  - EDP-Sciences
UR  - https://www.numdam.org/articles/10.1051/cocv/2014056/
DO  - 10.1051/cocv/2014056
LA  - en
ID  - COCV_2015__21_4_1002_0
ER  - 
%0 Journal Article
%A Maity, Debayan
%T Some controllability results for linearized compressible navier−stokes system
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2015
%P 1002-1028
%V 21
%N 4
%I EDP-Sciences
%U https://www.numdam.org/articles/10.1051/cocv/2014056/
%R 10.1051/cocv/2014056
%G en
%F COCV_2015__21_4_1002_0
Maity, Debayan. Some controllability results for linearized compressible navier−stokes system. ESAIM: Control, Optimisation and Calculus of Variations, Tome 21 (2015) no. 4, pp. 1002-1028. doi : 10.1051/cocv/2014056. https://www.numdam.org/articles/10.1051/cocv/2014056/

E.V. Amosova, Exact local controllability for equations of viscous gas dynamics. Differ. Equ. 47 (2011) 1776–1795. | DOI | MR | Zbl

F. Chaves-Silva, L. Rosier and E. Zuazua, Null controllability of a system of viscoelasticity with a moving control. J. Math. Pures Appl. 101 (2014) 198–222. | DOI | MR | Zbl

S. Chowdhury, Approximate Controllability for Linearized Compressible Navier−Stokes System. J. Math. Anal. Appl. 422 (2015) 1034–1057. | DOI | MR | Zbl

S. Chowdhury, D. Mitra, M. Ramaswamy and M. Renardy, Null controllability of the Linearized Compressible Navier−Stokes System in One Dimension. J. Differ. Equ. 257 (2014) 3813–3849. | DOI | MR | Zbl

S. Chowdhury, M. Ramaswamy and J.P. Raymond, Controllability and stabilizability of the linearized compressible Navier−Stokes System in one dimension. SIAM J. Control Optim. 50 (2012) 2959–2987. | DOI | MR | Zbl

J.M. Coron, Control and Nonlinearity. AMS, Math. Surv. Monogr. 136 (2007). | MR | Zbl

S. Ervedoza, O. Glass, S. Guerrero and J.-P. Puel, Local exact controllability for the one-dimensional compressible Navier−Stokes equation. Arch. Ration. Mech. Anal. 206 (2012) 189–238. | DOI | MR | Zbl

E. Feireisl, Dynamics of Viscous Compressible Fluids. Oxford Lect. Series Math. Appl. 26 (2014). | Zbl

F. Macià and E. Zuazua, On the lack of observability for wave equations: a Gaussian beam approach. Asymptot. Anal. 32 (2002) 1-26. | MR | Zbl

P. Martin, L. Rosier and P. Rouchon, Null controllability of the structurally damped wave equation with moving control. SIAM J. Control Optim. 51 (2013) 660–684. | DOI | MR | Zbl

S. Micu, On the controllability of the linearized Benjamin−Bona−Mahony equation. SIAM J. Control Optim. 39 (2001) 1677–1696. | DOI | MR | Zbl

S. Micu and E. Zuazua, An Introduction to the Controllability of Partial Differential Equations. Available at http://www.uam.es/personal˙pdi/ciencias/ezuazua/informweb/argel.pdf. | Zbl

J. Ralston, Gaussian beams and the propagation of singularities. Studies in partial differential equations, 206248, MAA Stud. Math. 23. Math. Assoc. America, Washington, DC (1982) 204–248. | MR | Zbl

M. Renardy, A note on a class of observability problems for PDEs. Systems Control Lett. 58 (2009) 183–187. | DOI | MR | Zbl

L. Rosier and P. Rouchon, On the controllability of a wave equation with structural damping. Int. J. Tomogr. Stat. 5 (2007) 79–84. | MR

J. Zabczyk, Mathematical control theory. An introduction. Modern Birkhäuser Classics. Reprint of the 1995 edition. Birkhäuser Boston, Inc., Boston, MA (2008). | MR | Zbl

  • Tendani-Soler, Adrien Local exact controllability to constant trajectories for Navier-Stokes-Korteweg model, Evolution Equations and Control Theory, Volume 0 (2025) no. 0, p. 0 | DOI:10.3934/eect.2025008
  • Ahamed, Sakil; Mitra, Debanjana Some controllability results for linearized compressible Navier-Stokes system with Maxwell's law, Journal of Mathematical Analysis and Applications, Volume 535 (2024) no. 1, p. 128108 | DOI:10.1016/j.jmaa.2024.128108
  • Lian, Xiangkai; Tao, Qiang; Yao, Zheng-an On Local Controllability for Compressible Navier-Stokes Equations with Density Dependent Viscosities, Acta Mathematica Scientia, Volume 43 (2023) no. 2, p. 675 | DOI:10.1007/s10473-023-0213-5
  • Ahamed, Sakil; Maity, Debayan; Mitra, Debanjana Lack of null controllability of one dimensional linear coupled transport-parabolic system with variable coefficients, Journal of Differential Equations, Volume 320 (2022), p. 64 | DOI:10.1016/j.jde.2022.02.049
  • Tao, Qiang Local exact controllability for a viscous compressible two-phase model, Journal of Differential Equations, Volume 281 (2021), p. 58 | DOI:10.1016/j.jde.2021.02.001
  • Chowdhury, Shirshendu; Dutta, Rajib; Majumdar, Subrata Boundary Stabilizability of the Linearized Compressible Navier–Stokes System in One Dimension by Backstepping Approach, SIAM Journal on Control and Optimization, Volume 59 (2021) no. 3, p. 2147 | DOI:10.1137/20m1348893
  • Chaves-Silva, Felipe W.; Souza, Diego A. On the controllability of some equations of Sobolev-Galpern type, Journal of Differential Equations, Volume 268 (2020) no. 4, p. 1633 | DOI:10.1016/j.jde.2019.09.005
  • Molina, Nicolás Local Exact Boundary Controllability for the Compressible Navier–Stokes Equations, SIAM Journal on Control and Optimization, Volume 57 (2019) no. 3, p. 2152 | DOI:10.1137/17m1127648
  • Maity, Debayan; Takahashi, Takéo; Tucsnak, Marius Analysis of a system modelling the motion of a piston in a viscous gas, Journal of Mathematical Fluid Mechanics, Volume 19 (2017) no. 3, p. 551 | DOI:10.1007/s00021-016-0293-2
  • Ervedoza, Sylvain; Glass, Olivier; Guerrero, Sergio Local exact controllability for the two- and three-dimensional compressible Navier–Stokes equations, Communications in Partial Differential Equations, Volume 41 (2016) no. 11, p. 1660 | DOI:10.1080/03605302.2016.1214597

Cité par 10 documents. Sources : Crossref